# SDR DL72E953967

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 913.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKED AT HMV.   PERFORM PERMANENT REPAIR, CRACK STA 913.5 LT, PER M/M 53-11-00, PG 816.  REMOVED AND INSTALLED REPAIR PER M/M 53-11-00.
